Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV cause Gastro or lactose intolerance?
Mar 29, 1999

I am just wondering if occasional diarrhea or loose dark stools is indicative of infection. Had high risk exp about 6 weeks ago and also I am all of a sudden intolerant to milk. Every time I drink it, the next day i will either loose runny stools or diarrhea..I used to drink 4 cups of milk a day with no problems! I heard that diarrhea or gastrointestinal problems are not seen in ARS or acute infection/seroconversion and these usually show up when AIDs starts..is this true can you please help! Thanks

Response from Dr. Holodniy

It would be extremely unlikely that this symptom alone would be the presentation of acute HIV infection. You still need to get tested though if in fact you had a high risk exposure. MH



Previous
HIV worries and Aches
Next
chest Rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement